MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Catalog Number 04906969001
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable false negative leucocyte results with the chemstrip 10 ua from the cobas u 411 urine analyzer for 6 samples.1 example was provided.The initial result was negative.During a manual microscopic run, it showed positive clusters of 50/100 clumps of white blood cell (wbc).The questionable results were not released outside of the laboratory.The microscopic reading of positive was deemed to be correct.
 
Additional Manufacturer Narrative
The chemstrip 10 ua lot numbers are 8379908 with an expiration date os 30-apr-2026.Lot 86099503, with an expiration date of 31-aug-2026, was used for troubleshooting purposes.Retention testing was completed and showed no false negative results, fulfilling the requirements.The investigation is ongoing.
 
Additional Manufacturer Narrative
The retention materials of lot 83799000 and lot 86099500, and the customer materials of lot 83799008 and 86099503 were measured on a cobas u411 analyzer with urine and a leucocytes-dilution-series.All used materials show no false negative results and fulfill our requirements.Per product labeling, "if the test is to be read visually, wait 60 seconds (60-120 seconds for the leukocyte test area) and then compare the reaction colors of the test areas with the colors on the label and assign always the values of the nearest color block.Any color changes appearing only along the edges of the test areas, or developing after more than 2 minutes, do not have any diagnostic significance." the investigation determined that no product issue could be found for the complained lots.

Brand Name
COBAS U 411 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23707779
Report Number1823260-2025-04935
Device Sequence Number21481711
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04906969001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown